| Model Number |
0998-00-0800-33 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during routine check by the customer the cardiosave intra-aortic balloon pump (iabp) malfunctioned.The mains indication light not glowing.No patient involved.There was no patient harm reported.The getinge field service engineer (fse) was dispatched to evaluate the unit.It was reported that main power indication assembly need to be replaced.No fault logs available.Fse stated that power cord and ac mains is working correctly and that only light is not working properly.
Additional Manufacturer Narrative
E.Initial reporter
event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.